# SDR SWIA972075

- Difficulty date: November 3, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 24,890 hours, 31,658 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE F/O''S WINDOW ENOUGH TO GET THE TAB DOWN.  ADJUSTED THE F/O''S DIRECT VIEW WINDOW.  OPS CHECKS GOOD.
